MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH 5.5 EXP VERSE UNITIZED SET SCR; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

MEDOS INTERNATIONAL SàRL CH 5.5 EXP VERSE UNITIZED SET SCR; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 199721001S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/31/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this was an unknown surgery performed for lumbar spine on an unknown date.The surgery was completed successfully with no delay.After the surgery, it was confirmed that the screw previously used in the lumbar spine broke at the bottom of the screw.We are confirming about details.The reoperation will be performed on (b)(6) 2025 at different hospital.No further information is available.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h3, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5.5 EXP VERSE UNITIZED SET SCR
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key22964803
Report Number1526439-2025-01117
Device Sequence Number9113842
Product Code NKB
UDI-Device Identifier10705034466149
UDI-Public(01)10705034466149
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K142185
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number199721001S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/15/2025
Supplement Date Received by Manufacturer09/15/2025
Initial Report FDA Received Date09/04/2025
Supplement Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown